MAUDE Adverse Event Report: MICROPORT CRM S.R.L. REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MICROPORT CRM S.R.L. REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY SR
Medical Device Problem Codes Failure to Capture (1081); Program or Algorithm Execution Problem (4033); Program or Algorithm Execution Failure (4036)
Health Effect - Clinical Code Syncope (1610)
Date of Event 10/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the patient was admitted to the hospital on (b)(6) 2020 due to a syncope.Upon device interrogation, loss of capture was observed in several episodes recorded in the device memory.The physician decided to program the automatic ventricular threshold feature.Absence of ventricular capture with an output at 4 v was observed during the calibration phase, although the ventricular capture threshold was measured at 0.75 v ¿ 1 v/0.5 ms manually.It was reported that a recent fall could have damaged the ventricular lead, though it could not be confirmed on the x-ray or by reviewing the lead impedance curve.Additionally, loss of capture could not be reproduced during the follow-up.It was only observed in specific postural conditions.It was decided to replace the ventricular lead.Preliminary analysis revealed that the ventricular auto-threshold failed because calibration phase criteria were not met.
 
Event or Problem Description

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n.
.
saluggia (vc) 13040
IT  13040
MDR Report Key10852990
Report Number1000165971-2020-00739
Device Sequence Number13613464
Product Code NVZ
UDI-Device Identifier08031527012247
UDI-Public(01)08031527012247(11)161005(17)180108
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2018
Device Model NumberREPLY SR
Device Catalogue NumberREPLY SR
Device Lot NumberS0223
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/20/2020
Event Location Outpatient Diagnostic Facility
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;